MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 3 CLAVE Y-SITES, SECURE LOCK, 100 I; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 3 CLAVE Y-SITES, SECURE LOCK, 100 I; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126640489
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary set, piggyback with backcheck valve, 3 clave y-sites, secure lock, 100 inch that black dots noted in medical iv tubing.There were no patient involvement and harm.
 
Additional Manufacturer Narrative
The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.

Brand Name
PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 3 CLAVE Y-SITES, SECURE LOCK, 100 I
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25562311
Report Number9615050-2026-00582
Device Sequence Number16014881
Product Code FPA
UDI-Device Identifier10887787005964
UDI-Public(01)10887787005964(17)290101(10)14848400
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126640489
Device Lot Number14848400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown